METALLIC STRUCTURES ON DIFFERENTIABLE MANIFOLDS


ÖZKAN M. , Yilmaz F.

JOURNAL OF SCIENCE AND ARTS, no.3, pp.645-660, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 3
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.645-660

Abstract

In this paper, we study metallic structures, i.e. polynomial structures with the structure polynomial Q(J) = J(2) - aJ -bI on manifolds using the metallic ratio, which is a generalization of the Golden proportion. We investigate for integrability and parallelism conditions of metallic structures. Also, we obtain a metallic Riemannian manifold with respect to the Riemannian metric.